# SDR TWAA0018908

- Difficulty date: November 15, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT TOP OF RT WING INBD T/E FLAP SURFACE STRUCTURE HAD A DENT OF APPROX 1.75 IN LONG AND 1 INCH WIDE BY 1/16 IN DEEP.  REPAIRED WITH METAL TO METAL HOT BOND PER SRM.
